# SDR DL76L060273

- Difficulty date: April 15, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 75,067 hours, 11,610 cycles
- Engine: Pwa PW4060
- Engine time: 53,668 hours, 10,328 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724142
- Condition: Shutdown
- Location: Nr 1
- Part time: 53,668 hours, 10,328 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AT GATE WITH LT ENG RUNNING LT BLEED ON AND 1 PACK RUNNING ENG BEGAN TO VIB THEN SHUTDOWN.  BOOST PUMPS WERE TURNED OFF JUST PRIOR TO SHUTDOWN.  PERFORMED BITE OF LT ENG PIMU.  FAULTED 354-26 EEC CH A/B 28V PERF SOL PWR MSG CLEARED.  INSPECTED INLET AND TAILPIPE NO DAMAGE NOTED.  T/S PER FIM ENG FLAME OUT 73-21-00 FIG 119.  RAN LT AND RT ENGINES, BOTH PARAMETERS NORMAL.  COULD NOT DUPLICATE.  ALL INDICATIONS NORMAL PER PFHJB AND FIM.  NO MSGS FOUND ON PIMU.
